- 9 years ago
- Wedding: June 2013
Health disaster! I am at college right now and was put on a way strong antibiotic about a month ago for a sinus infection (cipro)…they gave me the wrong dose ( 7 day over 14) and I still had the infection a week ago. I was then put on the z-pack antibiotic.
Three days after stopping the treatment on time (this tuesday) I have suffered night and day with intense stomach cramps and pain. I went back to my doctor again today ( NOT the one who f-ed up my antibiotics in the first place… ugh! I could kill that guy)…
He diagnosed me with this and gave me meds to cut the acid in my stomach. Basically it’s a swelling and infection in my stomach lining. I have blood in my GI tract and it hurts so much to go to the bathroom.
Praying and hoping this passes soon. Also taking probiotics like crazy along with liquids. I feel really week though due to a loss of blood.
Has anyone else gone through this? If so, how long did it last? Hoping someone out there can share in the pain at least a little bit.